Pairs of cubic forms in many variables

Volume 110 / 2003

Rainer Dietmann, Trevor D. Wooley Acta Arithmetica 110 (2003), 125-140 MSC: 11D72, 11E76. DOI: 10.4064/aa110-2-3


  • Rainer DietmannMathematisches Institut A
    Universität Stuttgart
    Postfach 80 11 40
    D-70511 Stuttgart, Germany
  • Trevor D. WooleyDepartment of Mathematics
    University of Michigan
    East Hall, 525 East University Avenue
    Ann Arbor, MI 48109-1109, U.S.A.
    Max Planck Institut für Mathematik
    Postfach 7280
    D-53072 Bonn, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image